Alert archive / Colorado / Areal Flood Warnings in 2021
Areal Flood Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this areal flood warning at May 18, 2021, 12:46 PM MDT for Custer County, Pueblo County, Colorado. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2021, 12:46 PM MDT (18:46 UTC)
- Expired
- May 18, 2021, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Custer County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 85 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 4:43 PM MDT | HEAVY RAIN 3.62 | Beulah, CO | ALSO REPORTED SQUIRREL CREEK WAS RUNNING HIGH, AND THAT THERE WAS FLOODING ON CENTRAL AVE IN BEULAH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.8 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
520
WGUS45 KPUB 181846
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
1246 PM MDT Tue May 18 2021
COC027-101-182145-
/O.NEW.KPUB.FA.W.0001.210518T1846Z-210518T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Pueblo CO-
1246 PM MDT Tue May 18 2021
The National Weather Service in Pueblo has issued a
* Flood Warning for Small Streams in...
Eastern Custer County in southeastern Colorado...
Western Pueblo County in southeastern Colorado...
* Until 345 PM MDT.
* At 1246 PM MDT, trained weather spotters reported heavy rain in
Beulah and along the North Creek Road. Flooding is already
occurring.
Some locations that will experience flooding include...
Southeastern Junkins Burn Scar and Beulah.
Flooding is occurring along the North Creek and the North Creek Road
has been closed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3809 10505 3809 10507 3808 10508 3809 10510
3811 10512 3813 10511 3814 10508 3813 10506
3813 10505 3814 10504 3813 10501 3810 10498
3807 10494 3806 10494 3807 10498 3809 10501
$$
AJA4 follow-up statements
443
WGUS45 KPUB 182129
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
329 PM MDT Tue May 18 2021
COC027-101-182345-
/O.EXT.KPUB.FA.W.0001.000000T0000Z-210518T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Pueblo CO-
329 PM MDT Tue May 18 2021
The National Weather Service in Pueblo has extended the
* Flood Warning for Small Streams in...
Eastern Custer County in southeastern Colorado...
Western Pueblo County in southeastern Colorado...
* Until 545 PM MDT.
* At 329 PM MDT, trained weather spotters reported heavy rain in
Beulah and the North Creek Road. Flooding is already occurring.
Some locations that will experience flooding include...
Southeastern Junkins Burn Scar and Beulah.
Flooding is occurring along the North Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3809 10505 3809 10507 3808 10508 3809 10510
3811 10512 3813 10511 3814 10508 3813 10506
3813 10505 3814 10504 3813 10501 3810 10498
3807 10494 3806 10494 3807 10498 3809 10501
$$
AJA881
WGUS45 KPUB 182343
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
543 PM MDT Tue May 18 2021
COC027-101-190145-
/O.EXT.KPUB.FA.W.0001.000000T0000Z-210519T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Pueblo CO-
543 PM MDT Tue May 18 2021
The National Weather Service in Pueblo has extended the
* Flood Warning for Small Streams in...
Eastern Custer County in southeastern Colorado...
Western Pueblo County in southeastern Colorado...
* Until 745 PM MDT.
* At 543 PM MDT, trained weather spotters reported heavy rain in
Beulah and the North Creek Road. Flooding is already occurring.
Some locations that will experience flooding include...
Southeastern Junkins Burn Scar and Beulah.
Flooding is occurring along the North Creek, Squirrel Creek, and
Middle Creek, there is also flooding on Central Ave.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3809 10505 3809 10507 3808 10508 3809 10510
3811 10512 3813 10511 3814 10508 3813 10506
3813 10505 3814 10504 3813 10501 3810 10498
3807 10494 3806 10494 3807 10498 3809 10501
$$
AJA558
WGUS45 KPUB 190110
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
710 PM MDT Tue May 18 2021
COC027-101-190200-
/O.EXT.KPUB.FA.W.0001.000000T0000Z-210519T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Pueblo CO-
710 PM MDT Tue May 18 2021
The National Weather Service in Pueblo has extended the
* Flood Warning for Small Streams in...
Eastern Custer County in southeastern Colorado...
Western Pueblo County in southeastern Colorado...
* Until 800 PM MDT.
* At 710 PM MDT, trained weather spotters reported heavy rain in
Beulah and the North Creek Road. Flooding is already occurring.
Some locations that will experience flooding include...
Southeastern Junkins Burn Scar and Beulah.
Flooding is occurring along the North Creek, Middle Creek, and
Squirrel Creek. There are flood waters affecting Central Ave.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3809 10505 3809 10507 3808 10508 3809 10510
3811 10512 3813 10511 3814 10508 3813 10506
3813 10505 3814 10504 3813 10501 3810 10498
3807 10494 3806 10494 3807 10498 3809 10501
$$
AJA617
WGUS85 KPUB 190153
FLSPUB
Flood Statement
National Weather Service Pueblo CO
753 PM MDT Tue May 18 2021
COC027-101-190203-
/O.EXP.KPUB.FA.W.0001.000000T0000Z-210519T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Pueblo CO-
753 PM MDT Tue May 18 2021
...FLOOD WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR EASTERN
CUSTER AND WESTERN PUEBLO COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3809 10505 3809 10507 3808 10508 3809 10510
3811 10512 3813 10511 3814 10508 3813 10506
3813 10505 3814 10504 3813 10501 3810 10498
3807 10494 3806 10494 3807 10498 3809 10501
$$
PSWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this areal flood warning went out at May 18, 12:44 PM MDT, 2 minutes earlier.
Area forecast discussion, May 18, 12:44 PM MDT, 2 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1244 PM MDT Tue May 18 2021 .UPDATE... Issued at 1242 PM MDT Tue May 18 2021 As the upper low continues to slowly move across the region, will continue to see precip development over much of southern CO this afternoon. Moderate snow across the higher terrain will likely provide several inches of additional snowfall today, while isolated to widely scattered storms develop once again across the plains. Much of the eastern plains have seen sunny skies today, with some weak instability building within surface trough axis and 40 degree dewpoint air. Highest instability will likely remain along and south of Highway 50 today, where the steepest mid level lapse rates will be located. Weak shear will limit thunderstorm intensity, but nonetheless, can't rule out a few stronger storms capable of producing small hail and gusty winds. The highest potential for this stronger storm development looks to be closer to the CO/NM border. Burn scar flash flooding should lower for most of them today, however, do think some of the development lifting north into CO could pivot back west. This would put the Spring Burn Scar at risk once again this afternoon, and will continue to monitor this potential. && .SHORT TERM...(Today and tonight) Issued at 411 AM MDT Tue May 18 2021 ...Showers expected mtns/valleys/I-25 corridor today winding down tonight... Currently... Upper low was located along the CO/NM border south of KALS. A band of precip associated with this low was located across east central CO and then extending into the southern I-25 corridor and into the San Luis Valley (SLV). Over the remainder of the area is dry but overcast. Temps at 3 Am across the region were relatively mild, with M40s to M50s across the plains, 40s in the SLV and 20s and 30s in the mtns. Today... Areas of showers will continue to wrap around the mid level low as it meanders slowly along the CO/NM border today. This mid level circulation will keep a deep easterly upslope flow over the region, with the best chance of showers and isold thunderstorms over the I- 25 corridor region, and all of the higher terrain and valleys. Rainfall rates are not expected to be all that intense today so flash flooding is not likely on the burn scars, but creeks will likely be running high due to the persistent steady rain. Mountain tops, generally above treeline may see some locally heavy snow accumulations. Max temps today will be cool, with readings in the 60s plains, U50s valleys and 30s and 40s mtns. Isolated thunder will occur today, but it is not expected to be strong or severe. Tonight... The mid level low is not expected to move much, as it is fcst to be located along the CO/NM border south of KTAD by 12Z Wed. The circulation is expected to weaken and flow around it is expected to decrease. Showers will continue this evening but are expected to steadily decrease as the night progresses. Quite a bit of cloudiness will continue this evening but gradual clearing is expected to occur as the night progresses. Min temps tonight will be in the 40s plains, 30s valleys and 20s and 30s mtns. \/Hodanish .LONG TERM...(Wednesday through Monday) Issued at 411 AM MDT Tue May 18 2021 Main Points: 1) Burn scar flash flooding once again possible on Wednesday afternoon. 2) Isolated strong to severe storm possible on Thursday afternoon over the eastern plains. 3) Severe thunderstorm risks return for Friday and Saturday, magnitude of intensity is still uncertain. Wednesday: The upper level low finally begins to exit the region, but as it exits, an area of upper level diffluence develops over central Colorado, which is expected to create QPF bullseyes over the Continental Divide. CAPE values over the mountains are expected to be around 1000 J/kg, so heavy rain and hail is possible under the thunderstorms that develop. The upper Arkansas River Valley and Wet Mountain Valley are susceptible to heavy rain on Wednesday afternoon as storms move off of the mountains. It is possible that a stronger storm develops over the Spring, Junkins, Decker, or Hayden Pass burn scars, so burn scar flash flooding is possible on Wednesday. Over the plains a surface pressure gradient tightens creating southeasterly winds over the plains, which increases the chances for upslope enhanced precipitation over the eastern mountains. Isolated to scattered thunderstorms are possible during the afternoon over the plains with an emphasis near the Kansas border. CAPE values are near 1000 J/kg but there is weak shear aloft, so main thunderstorm risks will be pulse or multicell thunderstorms, that are likely not severe. Thursday: The Storm Prediction Center put a Marginal and a Slight risk for severe weather over the plains on Thursday afternoon. A lee trough develops over the adjacent plains, tightening up the meridional moisture/pressure gradient over further east. There are pockets of CAPE around 1000 J/kg being resolved by the models and 0-6km bulk shear values are around 40kts, with a curved hodograph. The main issue over the eastern plains will be the breaking the cap that is in place. Shortwaves are being resolved during the afternoon, so that may be enough to help start convection initiation. Current thoughts are that the best chances for a severe storm will be over northeastern Colorado, with an isolated strong to severe storm over our portion of the eastern plains. Meteorological critical fire weather conditions are expected on Thursday afternoon over he San Luis Valley, but with recent rains it is doubtful any fire weather highlights will be issued. Friday: The next upper level closed low is expected to reach the Great Basin by Friday afternoon and a weaker closed low is expected to develop to the south of the main low. The weaker trough is expected to merge with the larger circulation, intensifying the main low. This outcome is being uniformly resolved by deterministic and ensembles. This set- up does look particularly well for severe thunderstorms. Very strong speed shear is expected over the plains on Friday afternoon and ample moisture is expected with origins from the Gulf of Mexico. The limiting factor will be how strong the instability is. With the aforementioned weaker trough propagating to the south of the main circulation, Pacific based moisture is expected to advect over southern Colorado. The more moist mid-levels are expected to create near moist adiabatic lapse rates, hindering CAPE values. Much of the models are resolving <1000 J/kg over CAPE over the region. Does this limit the severe risk on Friday? Not necessarily. With shear values so high, the storms that develop will likely rotate, leading to mesocyclone enhanced risks in hail size and wind gusts. Tornadoes are not out of the question either. The Pacific based moisture increased PWAT values over western half of the CWA, which increases heavy rain risks over the mountains, specifically the eastern San Juan Mountains. Burn scar flash flooding is once again possible. Saturday: Saturday looks like a similar set-up to Friday when it comes to the ample low-level moisture and high values of shear. The main difference is that the mid-level are a little bit drier, leading to higher lapse rates and CAPE values. While Friday is a day to monitor, we are becoming increasingly concerned about Saturday's severe weather outlook, but the magnitude of the event will depend on the location and strength of the closed low. As of right now, storms that develop are would rotate, enhancing the hail and wind risk, and tornadoes are possible. Flash flooding is also possible over burn scars and urban environments. We are still far out from this event and the synoptics need to line up for this outcome to occur. For now, be aware of the enhanced severe risk for Saturday, but keep checking back for updates. Sunday and Monday: Dryline remains in play on Sunday, but with the upper level low expected to eject to the northeast on Sunday, the best forcing will also be to the northeast. Lingering showers and thunderstorms are possible over the mountains and the Raton Mesa. Monday looks... dry? Long range models are resolving SW flow over the region leading to downslope air off the Rockies and dry conditions. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1136 AM MDT Tue May 18 2021 KALS...Rain showers are currently over the terminal and are expected to remain in the vicinity for several more hours. Cigs will likely keep things around IFR, while vis will likely not be impacted too severely. Precipitation should clear the terminal after 21Z, where winds will weaken and VFR conditions will prevail the rest of the period. KCOS...Showers will persist near the terminal through about 06Z, although conditions should primarily remain in the MVFR range, mostly due to cigs. Once the showers have left the area, VFR will return and winds will lighten through the end of the period. KPUB...Currently VFR conditions prevail with light winds. Models imply somewhat mid-level confidence on the rest of the afternoon. Isolated showers are expected to pass through the area between 22- 01Z, although confidence on the terminal seeing some more rain has gone up, so have included it in this set of TAFs. MVFR conditions will mostly prevail through around 02Z tonight, where things are expected to remain calm and VFR for the rest of the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 6 PM MDT this evening for COZ072- 073-075-080. && UPDATE...RODRIGUEZ SHORT TERM...HODANISH LONG TERM...SKELLY AVIATION...GARBEROGLIO
Hazardous weather outlook, May 18, 11:53 AM MDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1153 AM MDT Tue May 18 2021 COZ058>089-093>099-191800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1153 AM MDT Tue May 18 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated thunderstorms are possible across the region this afternoon. The highest chance of storms will be along and south of Highway 50, and especially closer to the the Colorado and New Mexico border. Small hail and wind gusts to 45 mph will be possible with the strongest storms. Snow will fall across the higher elevations of the mountains, mainly through this afternoon. Several inches of additional snowfall is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Dryline thunderstorms will be possible during the afternoon and evening on Thursday over the plains. Main concerns will be large hail, damaging winds, and isolated tornadoes. Friday and Saturday show higher potential for severe storms over the plains, but will largely depend on the strength and location of the upper low pressure system. Main risks will also be large hail, damaging winds, and isolated tornadoes. Heavy rains could also pose a concern for burn scar areas, along with any other areas that have experienced heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon over the mountains. RODRIGUEZ/GARBEROGLIO
In the hours before
Local storm report, May 18, 10:19 AM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1019 AM MDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HEAVY RAIN 12 NE TWO BUTTES 37.69N 102.25W
05/18/2021 M0.90 INCH PROWERS CO TRAINED SPOTTER
&&Local storm report, May 18, 10:20 AM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1020 AM MDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HEAVY RAIN 2 NW COLORADO SPRINGS 38.85N 104.85W
05/18/2021 M0.70 INCH EL PASO CO TRAINED SPOTTER
&&
MJGLocal storm report, May 18, 10:21 AM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1021 AM MDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN PENROSE 38.43N 105.01W
05/18/2021 M1.70 INCH FREMONT CO BROADCAST MEDIA
&&
MJGLocal storm report, May 18, 10:36 AM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1036 AM MDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM SNOW 1 WSW ROSITA 38.09N 105.35W
05/18/2021 M1.0 INCH CUSTER CO CO-OP OBSERVER
&&
MJGSpecial weather statement, May 18, 12:29 PM MDT, 17 minutes before
Special Weather Statement National Weather Service Pueblo CO 1229 PM MDT Tue May 18 2021 COZ099-181900- Springfield Vicinity/Baca County CO- 1229 PM MDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL 100 PM MDT... At 1229 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Campo, or 15 miles north of Boise City, moving north at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Campo. LAT...LON 3723 10265 3719 10224 3699 10234 3700 10264 TIME...MOT...LOC 1829Z 186DEG 12KT 3696 10251 mw
Special weather statement, May 18, 12:46 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 1246 PM MDT Tue May 18 2021 COZ099-181915- Springfield Vicinity/Baca County CO- 1246 PM MDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL 115 PM MDT... At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Campo, or 23 miles south of Springfield, moving north at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Campo. LAT...LON 3700 10286 3732 10286 3731 10229 3700 10230 TIME...MOT...LOC 1846Z 186DEG 11KT 3708 10272 mw
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 6:11 PM MDT | Special Weather Statement | PUB | Crowley, Las Animas, Otero, Pueblo | 49 min |
| May 17, 6:12 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| May 17, 6:20 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| May 17, 6:23 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| May 17, 6:29 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 17, 6:29 PM MDT | Special Weather Statement | PUB | Baca | 61 min |
| May 17, 6:53 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 17, 6:56 PM MDT | Special Weather Statement | PUB | Crowley, Las Animas, Otero | 49 min |
| May 17, 6:57 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| May 17, 7:06 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 69 min |
| May 17, 7:43 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Otero | 47 min |
| May 17, 8:14 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 46 min |
| May 17, 8:29 PM MDT | Special Weather Statement | PUB | Otero | 46 min |
| May 17, 8:41 PM MDT | Special Weather Statement | PUB | Bent | 19 min |
| May 17, 9:00 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 45 min |
| May 17, 9:43 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Kiowa, Prowers | 47 min |
| May 18, 9:06 AM MDT | Winter Weather Advisory | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more | 6 hr |
| May 18, 9:36 AM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| May 18, 12:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| May 18, 12:46 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| May 18, 1:41 PM MDT | Special Weather Statement | PUB | Baca, Bent, Otero, Prowers | 49 min |
| May 18, 2:49 PM MDT | Special Weather Statement | PUB | Otero | 26 min |
| May 18, 3:48 PM MDT | Special Weather Statement | PUB | Kiowa | 42 min |
| May 18, 4:08 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| May 18, 4:41 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| May 18, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| May 18, 5:39 PM MDT | Special Weather Statement | PUB | Fremont | 51 min |
Nearby
Areal Flood Warnings in Colorado, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.